# SDR CALA2025011300112

- Difficulty date: December 27, 2024
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N38424
- Make and model: Boeing 737924ER
- Aircraft serial: 37095
- Aircraft time: 51,959 hours, 18,443 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT LH HORIZONTAL STABLIZER LOWER SKIN AT STAB STA 120.30,25 FROM FRONT SPAR,I/B ROW.CRACK LENGTH 1.468 REF AAR N/R 9913348 INSTALLED DOUBER AND FILLER REPAIR AT L/H HORIZONTAL STAB AT STA 120.3 AS PER REF SRM 55-10-01-2R-11 REPAIR 11 LOWER SKIN.
